CureZone   Log On   Join
Re: Weight Loss on Meds.
 
username7414 Views: 639
Published: 8 years ago
 
This is a reply to # 2,194,217

Re: Weight Loss on Meds.


I dont have the experience to really answer your question, but for me personally the whole experience and anxiety over feeling something moving within your body has me so upset that I cant eat. I've never had enough meds (albenza and fenben) to last more than 2 days, but i noticed that i dont get an immediate reaction from them. Its always the next day or day after that I feel ill and out of it. My stomach always feels full, i never feel hunger.. even drinking water makes me feel over full. Not sure what that is. If I was experiencing what you have to live with, I would lose it. I could never understand how a person could just go absolutely apeshit like some of the weirdos on the news... now I get it. Honestly, I don't know how you guys keep up the fight.
Have you thought of journaling your daily symptoms, meds and what you eat/drink? I started 2 weeks ago and it make it easier to look back and see a sort of cycle. What things make the activity increase... when it seems to decrease, what expells them etc. It's easier to fight your battle when you can try to predict your opponent's next move.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

0.719 sec, (1)